Open Access
1999 $A$-properness and fixed point theorems for dissipative type maps
K. Q. Lan, J. R. L. Webb
Abstr. Appl. Anal. 4(2): 83-100 (1999). DOI: 10.1155/S108533759900010X


We obtain new A-properness results for demicontinuous, dissipative type mappings defined only on closed convex subsets of a Banach space X with uniformly convex dual and which satisfy a property called weakly inward. The method relies on a new property of the duality mapping in such spaces. New fixed point results are obtained by utilising a theory of fixed point index.


Download Citation

K. Q. Lan. J. R. L. Webb. "$A$-properness and fixed point theorems for dissipative type maps." Abstr. Appl. Anal. 4 (2) 83 - 100, 1999.


Published: 1999
First available in Project Euclid: 9 April 2003

zbMATH: 0984.47038
MathSciNet: MR1810320
Digital Object Identifier: 10.1155/S108533759900010X

Primary: 47H06 , 47H09

Rights: Copyright © 1999 Hindawi

Vol.4 • No. 2 • 1999
Back to Top